# SDR ABXA0100016

- Difficulty date: January 21, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 47,070 hours, 39,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE EMERGENCY LIGHTS POWER SUPPLY BATTERIES IAW DC-9 MM 33-53-02-4-0001.
